# SDR USAA20090609BB098

- Difficulty date: June 7, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BCN - THE EXTERIOR EMERGENCY LIGHT DOOR L1 AND LEFT OVERWING EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE EMERGENCY LIGHT POWER SUPPLY.
